# SDR CA960320506

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: D230670002
- Condition: Bearing Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER TOUCH DOWN EXCESSIVE NOISE HEARD COMING FROM NOSE WHEEL WELL AREA. MAINTENANCE INVESTIGATION REVEALED LEFT INBOARD NOSE WHEEL BEARING HAD FAILED. NOSE LANDING GEAR SLIDING TUBE CHANGED ALONG WIT H LEFT AND RIGHT NOSE WHEEL ASSEMBLIES. STEERING SYSTEM TESTED SERVICEABLE.
